# SDR SWIA200515305

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 18,688 hours, 15,529 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1007
- Part serial: 279
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 8 hours, 6 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL .17 DEGREES ON APPROACH INTO SLC.   REMOVED AND REPLACED NR 1 BPSU AND RIGGED LEFT AND RIGHT BPSU IAW CRJ 27-51-10.  OPERATIONAL CHECK GOOD.
